# SDR MWEA011130

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,231 hours, 32,418 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733513
- Part serial: 77079417
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT WX RADAR ATT FAILURE DISPLAYED INTERMITTENTLY (MOSTLY ON) IN ALL RANGES. VERIFIED BAD NR 1 VG REMOVED AND REPLACED SAME, RETURNED ANTENNA CONNECTOR BACK TO J1 SYSTEM. OPERATION CHECK OK. REF DC9 MM 34-27-0 AND 34-41-0.
